African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Continuous frame in Hilbert space and its applications

H. K. Das
  • H. K. Das
  • Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh.
  • Google Scholar
S. Ghosh
  • S. Ghosh
  • Department of Mathematics, Dhaka University of Engineering and Technology, Dhaka, Bangladesh.
  • Google Scholar
R. Prodhan
  • R. Prodhan
  • Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh.
  • Google Scholar


  •  Received: 19 June 2018
  •  Accepted: 17 July 2018
  •  Published: 31 August 2018

How to cite this article

APA /
Das, H. K., Ghosh, S., & Prodhan, R. (2018). Continuous frame in Hilbert space and its applications. African Journal of Mathematics and Computer Science Research, 11(5), 72-78.
Chicago /
H. K. Das, S. Ghosh and R. Prodhan  . "Continuous frame in Hilbert space and its applications." African Journal of Mathematics and Computer Science Research 11, no. 5 (2018): 72-78.
MLA /
H. K. Das, S. Ghosh and R. Prodhan  . "Continuous frame in Hilbert space and its applications." African Journal of Mathematics and Computer Science Research 11.5 (2018): 72-78.